# SDR FDEA200904301482

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 146N5318
- Condition: Corroded
- Location: Shear Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR DECK UPPER SURFACE FLANGE HAS SURFACE CORROSION STA 1681 BL0-LBL 52.  REMOVED CORROSION IAW SRM 51-10-02 FOUND TO BE OUT AF LIMITS IAW SRM 53-60-51 L= 52.0 INCH, W= 3.0 INCH, D= 0.025 AT STA 1681 BL0- LBL 52.  MADE REPAIR DOUBLER AND LOCATED AND DRILLED IAW SRM 53-60-51 REPAIR NR 2 FIG 201.  TREATED AND PRIMED REPAIR DOUBLER IAW SRM 51-20-01.  INSTALLED DOUBLER IAW SRM 51-40-02 AND 53-60-51.  THIS IS A MAJOR REPAIR "A" REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
